# SDR FDEA201507182424

- Difficulty date: July 18, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 743 hours, 14,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: A/C Pack Access
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT THE RIGHT PACK BAY ACCESS DOOR, UPPER AFT, FUSELAGE SKIN CUT OUT.  COMPLIED WITH EA 1-5310-T0318923.  RIGHT PACK DOOR, CORNER SKIN CRACKED.  SEALED, PAINTED & INSTALLED PACK DOOR IAW SRM 51-21-02 & AMM 52-42-01-4.
